# SDR GLBA200907061

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 24,907 hours, 33,824 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB THROUGH 9000 FT, NR 2 PROP RPM DROPPED TO 500 RPM & TORQUES INCREASED TO 4700 FT LBS. SUSPECTED GOVERNOR FAILURE, SET MAX PWR, PROP LEVERS FULL FWD, & VERIFIED MLG & FLAPS UP.  NR 2 ENG TORQUE STAYED AT 4700 FT LBS FOR APPROX 30 SEC & RE-SET TO 2000 FT LBS FOR A LIMITATION DUE TO NP LESS THAN 1000 RPM.  PROPELLER RPM REMAINED AT 500 FT. LBS.  DETERMINED AN ENG SHUTDOWN NECESSARY.  ITT AT 600C, TORQUE AT 2000 FT LBS, NP AT 500 RPM, NL 89 PERCENT, FUEL FLOW 440 PPH. OIL PRESSURE AT 115 PSI, OIL TEMP 100C. WITH ENGINE SHUTDOWN.   MX R & R NR 2 ENG PWR SECTION & NR 2 PROP IAW GMM VOL VI 4.22.0 & PERFORMED PROP BALANCE IAW MM 61-10-00.
